# SDR SWIA201231276

- Difficulty date: July 16, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 22,262 hours, 18,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LOCATED ON RIGHT EMERGENCY EXIT DOOR HAS LIGHTS OUT.  (FLT 6228)  RELAMPED EMERGENCY LIGHTS.
